# SDR DALA2017091206827

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE BELOW FORWARD GALLEY SERVICE DOOR JAMB FROM STA Y= 159 TO Y= 208. CORROSION LEVEL 2 ON CUSP ANGLE BELOW FWD GALLEY SERVICE DOOR FROM STA Y=159 TO Y=208 WAS REPAIRED PER ETI-17-17-144 REV 2 AND ER/A 560881-14 REV ORIGINAL.
